MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, BIO-CORKSCREW FT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a shoulder arthroscopy took place.The arthrex device ar-1927bcf-1 was used which broke during insertion.The surgeon decided that the anchor is stable enough so there is no need to remove the anchor or use a second device.The broken fragment of the anchor was completely removed.There was no harm for patient, operator or third party reported.The surgery was finished successfully with this device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation revealed the distal end of the bio-corkscrew is broken off.A most likely cause for this event to occurred is by not inserting the implant co-axial to the bone tunnel or continually prying/leveraging the driver while the implant is still loaded.

Brand Name
SUTURE ANCHOR, BIO-CORKSCREW FT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8637231
Report Number1220246-2019-01111
Device Sequence Number13914614
Product Code MAI
UDI-Device Identifier00888867096783
UDI-Public00888867096783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberSUTURE ANCHOR, BIO-CORKSCREW FT
Device Catalogue NumberAR-1927BCF-1
Device Lot Number10271705
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date07/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;